# SDR TWAA9613508

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Serv Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND SKIN TORN AT FORWARD LOWER CORNER OF SERVICE DOOR OPENING.  REPAIRED PER ARA 10588 AND SRO 9530172.  AIRCRAFT TOTAL TIME:  46,296 HOURS; 43,121 CYCLES.  (X)
